Journal of Mathematics and Statistics

Generalization of Differential Operator

Maslina Darus and Rabha W. Ibrahim

DOI : 10.3844/jmssp.2008.138.144

Journal of Mathematics and Statistics

Volume 4, Issue 3

Pages 138-144

Abstract

The main objective of this study was to generalize a differential operator. The generalized differential operator reduced to many known operators studied by various authors. New classes containing this generalized operator were studied and characterization of these classes was obtained. Further, subordination and superordination results involving this operator were studied and obtained the sandwich theorem.

Copyright

© 2008 Maslina Darus and Rabha W. Ibrahim. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.